advertisement
Question
Posted by: Momof2 | 2012/10/09

Heavy periods

Dear Doc

I no longer know how to deal with my problem, I have such heavy periods, they start with spotting 7 days before the actual periods and the only time I know when the real ones have started is the heaviness. I have even been put on Iron supplements because I got diziness from lack of iron in the blood. 10 - 14 days of periods is definately not normal. I am not in any form of contraception as I have battled infertility since my adult years, my kids were born from IVF. I am currently 38 years old with no intention of having another child.

I tried putting a loop on doctors suggestions but it was such a painful exercise I asked the gynae to stop. What else can I do as he refused to do something permanent as he believes it is not ethical to do that in a woman who is still in a child bearing age.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that there is nothing wrong with the womb or ovaries. You could have the Mirena inserted under anaesthetic or you could try the Pill or injectable. Both of these tend to make periods lighter.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2012/10/15

I presume that there is nothing wrong with the womb or ovaries. You could have the Mirena inserted under anaesthetic or you could try the Pill or injectable. Both of these tend to make periods lighter.

Best wishes

Reply to gynaedoc
Posted by: N | 2012/10/14

Doesnt sound right at all. Have you been for a check up lately ?? Maybe something else going on here.

Reply to N

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement